# SDR DALA2022101806730

- Difficulty date: October 12, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 8,129 hours, 979 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 ER/A 602912-14 SECTION I ISSUED FOR A TEMPORARY REPAIR TO THE LH INBD FLAP TRAILING EDGE LOWER SKIN. CORRECTIVE ACTION: REF ER/A 602912-14. (2448724)
